# SDR CALA2025061905722

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924ER
- Aircraft serial: 43533
- Aircraft time: 35,244 hours, 13,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALKAROUND FOUND MULTIPLE DENTS AFT OF L1 DOOR INSIDE RVSM CRITICAL AREA APPROX. AT STA 380.REMOVED DAMAGED NICKS AND GOUGES REF SRM 53-30-01-1A-1 PAR 4. DAMAGED AREA AT STA 380 AND BETWEEN STR 16L - 17L. CLEAN UP AREA MEASURED 4" X 3.5" X .125. REF SRM 53-30-01-0I-1 FIG 8. ACCOMPLISHED HFEC OF THE DAMAGE AREA NO CRACK NOTED PER PART 6 51-00-00 PROCEDURE 23. AND ACCOMPLISHED THICKNESS MEASUREMENT PER PART 4 51-00-00 PROCEDURE 3 . MATERIAL LOST WAS LEST THAN .002. REMOVED NECESSARY FASTENERS AND CUT OUT DAMAGED SKIN PER 53-00-01-2R-36 PAR 4 PART B, C AND D. REQUIRES PERFORMING HFEC ON CUT EDGES AND FASTENER HOLES PER 737 NDT PART 6,51-00-00 PROCEDURE 23 AND 4. ACP HFEC PER NDT PART 6,51-00-00 PROCEDURE 23 AND 4 AND 16. NO INDICATIONS OF CRACKING.  VERIFY REPAIR FILLER, DOUBLER AND TRIPLER.2024T3 .071 PO 36444292024T3 .040 PO 0585502 2024T3 .063 PO 3788540 VERIFY REPAIR METAL PER SRM 53-00-01-2R-36. PAGE 3 TABLE 201. VERIFY REPAIR FILLER, DOUBLER AND TRIPLER. PO 3644429 .040 PO 0585502  .063 PO 3788540  PER SRM 53-00-01-2R-36. PAGE 3 TABLE 201.
